# SDR HNAA0800057

- Difficulty date: February 2, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 42,369 hours, 47,481 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214665
- Part serial: 1769
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

AFTER SETTING PARKING BRAKE AND RELEASING IT FOR TURN ONTO RUNWAY, BRAKES WERE GRABBING AND JERKY.  WHILE TAXIING BACK TO GATE NR 1 AND NR 2 MAIN TIRES WENT FLAT.  REPLACED BOTH NR 1 AND NR 2 BRAKES AND WHEEL ASSY'S.
